# SDR SWIA202054135

- Difficulty date: November 11, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 37,377 hours, 33,953 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Connector
- Condition: Out Of Tolerance
- Location: Spoiler Psu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLIGHT SPOILER PCU RESISTANCE VALUE MEASURED AT SECU PLUG: 1P1CN-B PINS: 1K/2K WAS FOUND TO BE OUT OF RANGE (1,024 K OHMS).  FILED CLOSED.  REMOVED AND REPLACED RT FLIGHT SPOILER INBOARD PCU, IN REFERENCE TO CRJ 200 AMM.  OPERATIONS CHECK GOOD AT THIS TIME, REF CP 21820703 FOR LEAK CHECK.
